English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A new perspective on the Frenkel-Zhu fusion rule theorem

Feingold, A. J., & Fredenhagen, S. (2008). A new perspective on the Frenkel-Zhu fusion rule theorem. Journal of Algebra, 320(5), 2079-2100. doi:10.1016/j.jalgebra.2008.05.026.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-35D5-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-35D8-2
Genre: Journal Article

Files

show Files
hide Files
:
JournalofAlgebra_320-5.pdf (Publisher version), 221KB
Name:
JournalofAlgebra_320-5.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Feingold, Alex J.1, Author
Fredenhagen, Stefan2, Author              
Affiliations:
1Binghamton Univ., NY, Binghamton Univ., NY, ou_persistent22              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24014              

Content

show

Details

show
hide
Language(s):
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.jalgebra.2008.05.026
eDoc: 321601
arXiv: 0710.1620
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Algebra
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 320 (5) Sequence Number: - Start / End Page: 2079 - 2100 Identifier: ISSN: 0021-8693